# SDR UALA2012011900422

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 81,295 hours, 13,030 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 219
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 VHF COMM XMISSIONS ABNORMAL AT ALL CREW STAT'N (1= L VHF, 2=R VHF).   REMOVED AND REPLACED LT VHF TRANSCEIVER.  OPS CK GOOD IAW B767-300 MM.
